Աստղաֆիզիկա =Астрофизика =Astrophysics

Vibrational stability of differentially rotating polytropic stars

Kumar, Sunil and Lal, A. K. and Saini, Seema (2015) Vibrational stability of differentially rotating polytropic stars. Աստղաֆիզիկա, 58 (1). pp. 135-144. ISSN 0571-1712

[img] PDF
Download (1511Kb)
    Item Type: Article
    Additional Information: Вибрационная устойчивость дифференциально вращающихся политропных звезд / С. Кумар, А. К. Лал, С. Саини.
    Uncontrolled Keywords: Differential rotation: adiabatic and non-adiabatic oscillations
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 19 Feb 2015 12:18
    Last Modified: 19 Feb 2015 12:18
    URI: http://astro.asj-oa.am/id/eprint/3943

    Actions (login required)

    View Item